Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 268650, 10 pages
http://dx.doi.org/10.1155/2013/268650
Research Article

Coercivity Properties for Sequences of Lower Semicontinuous Functions on Metric Spaces

1Département de Mathématiques, Université de Perpignan Via Domitia, 66860 Perpignan, France
2Department of Mathematics, Ben Gurion University of the Negev, 84105 Be'er Sheva, Israel

Received 28 August 2013; Accepted 7 October 2013

Academic Editor: Salvador Hernandez

Copyright © 2013 D. Motreanu and V. V. Motreanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper presents various results studying the asymptotic behavior of a sequence of lower semicontinuous functions on a metric space. In particular, different coercivity properties are obtained extending and refining previous results. The specific features and the structure of the terms of the sequence are used to construct appropriate quantities relevant in the verification of Palais-Smale compactness type conditions.